Some characterizations of egalitarian solutions on classes of TU-games
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Mathematical Social Sciences.
Volume (Year): 46 (2003)
Issue (Month): 3 (December)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Klijn, F. & Slikker, M. & Tijs, S.H. & Zarzuelo, J., 1998. "Characterizations of the Egalitarian Solution for Convex Games," Discussion Paper 1998-33, Tilburg University, Center for Economic Research.
- Dutta, B, 1990. "The Egalitarian Solution and Reduced Game Properties in Convex Games," International Journal of Game Theory, Springer, vol. 19(2), pages 153-69.
- Dutta, Bhaskar & Ray, Debraj, 1991. "Constrained egalitarian allocations," Games and Economic Behavior, Elsevier, vol. 3(4), pages 403-422, November.
- Arin, J. & Inarra, E., 1997. "Consistency and Egalitarianism: The Egalitarian Set," ASSET - Instituto De Economia Publica 163, ASSET (Association of Southern European Economic Theorists).
- Francesc Llerena & Carles Rafels & Cori Vilella, 2008. "A simple procedure for computing strong constrained egalitarian allocations," Working Papers 327, Barcelona Graduate School of Economics.
- Francesc Llerena & Cori Vilella, 2013.
"An axiomatic characterization of the strong constrained egalitarian solution,"
AccessEcon, vol. 33(2), pages 1438-1445.
- Llerena Garrés, Francesc & Vilella Bach, Misericòrdia, 2012. "An axiomatic characterization of the strong constrained egalitarian solution," Working Papers 2072/203157, Universitat Rovira i Virgili, Department of Economics.
- F. Martínez-de-Albéniz & Carles Rafels, 2007. "Minimal large sets for cooperative games," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 15(2), pages 242-255, December.
- J. Arin, 2013. "Monotonic core solutions: beyond Young’s theorem," International Journal of Game Theory, Springer, vol. 42(2), pages 325-337, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.